RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 296, Number 4, Pages 785–787 (Mi dan7952)  

This article is cited in 2 scientific papers (total in 2 papers)

The Green formula for nonlinear systems of partial differential equations

V. V. Zharinov



English version:
Doklady Mathematics, 1988, 36:2, 314–316

Bibliographic databases:

Document Type: Article

Linking options:
  • http://mi.mathnet.ru/eng/dan7952

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Zharinov, “On Bäcklund correspondences”, Math. USSR-Sb., 64:1 (1989), 277–293  mathnet  crossref  mathscinet  zmath
    2. V. V. Zharinov, “Green's formula for difference operators”, Theoret. and Math. Phys., 161:2 (2009), 1445–1450  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019